# SDR JR2R20230113776

- Difficulty date: January 13, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N89317
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000433
- Aircraft time: 18,753 hours, 10,794 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17086044001
- Condition: Corroded
- Location: Frm 84 Rbl 9
- Part time: 18,753 hours, 10,794 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT FR84 CORRODED AT RBL9
